... having black dry spots on my legs and arms the Dermatologist can't seem to find out whats causing this problem. I am beginning to wonder if this is not a side effect of this medication. I did not have this problem before taking the Hydroxychloroquine
I have been waiting for someone with more knowledge of this drug to answer your question. Clearly your dermatologist does not feel it is a side affect of the drug. I did not find this to be a side effect of this mediation either. However these spots need diagnosing first. You may get an answer as to what is causing them and how to treat them.
I hope this helps in some way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - Hydrocodone. I have been taking pain medication for a couple years now. Off and on and
Posted 31 May 2010 • 2 answers
Posted 28 Mar 2011 • 2 answers
Can you get side effects after 5 years of taking simvastatin was one 10mg for 2 years then 20mg for?
Posted 26 Jun 2013 • 3 answers
Posted 18 Jan 2015 • 1 answer
Posted 30 May 2018 • 2 answers